# SDR GLBA20061067

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 23,513 hours, 28,345 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 177.35 AND STR 9R CRACKED APPROX .500 INCHES IN LENGTH. **SUPPLEMENTAL INFORMATION WILL BE PROVIDED UPON COMPLETION OF THE REPAIR**
